List of Articles Published in 1969

B.1969.61.9 Some Integral and Differential Inequalities
G.S. Ladde & S.G. Deo, Vol. 61, No. 1, March 1969
B.1969.61.8 On the Definition of Order of a Meromorphic Function
N.C. Mazumdar, Vol. 61, No. 1, March 1969
B.1969.61.7 On Replaceable Matrices
K. Chandrasekhara Rao, Vol. 61, No. 1, March 1969
B.1969.61.6 Heat Transfer in Crossed-Field MHD Couette Flow Between Conducting Walls
V.M. Soundalgekar, Vol. 61, No. 1, March 1969
B.1969.61.5 Couple-Stress in an Infinite Elastic Space under the Action of Time Dependent Load
G.R. Tiwari, Vol. 61, No. 1, March 1969
B.1969.61.4 On Points of Non-Uniform Phi-Differentiability
P. Bhattacharyya, Vol. 61, No. 1, March 1969
B.1969.61.31 Stresses and Displacement in an Elastic Medium due to a Thermal Shock Inside a Spherical Cavity
Ramprosad Pal, Vol. 61, No. 4, December 1969
B.1969.61.30 Stress Distribution in a Non Uniform Rotating Circular Disk with Variable Density
Yudhisthir De, Vol. 61, No. 4, December 1969
B.1969.61.3 On the Absolute Summability Factors of Conjugate Series of Fourier Series
Niranjan Singh, Vol. 61, No. 1, March 1969
B.1969.61.29 On Strong Riesz Summability Factors of Infinite Series
Babban Prasad Mishra, Vol. 61, No. 4, December 1969
B.1969.61.28 Some Results on Series with Function Terms
B.K. Lahiri, Vol. 61, No. 4, December 1969
B.1969.61.27 On the Summability of a Trigonometric Integral by Abel-Type Method
R. Mohanty & B.K. Ray, Vol. 61, No. 4, December 1969
B.1969.61.26 On Transformations of Sets
B.K. Lahiri, Vol. 61, No. 4, December 1969
B.1969.61.25 Certain Results on Sequences of Complex Functions
N.C. Mazumdar, Vol. 61, No. 4, December 1969
B.1969.61.24 Thermal Stresses in a Spherically Isotropic Elastic Hemisphere
P.R. Ghosh, Vol. 61, No. 3, September 1969
B.1969.61.23 On Topology of Spaces Associated with Integral Transforms
M. Dutta & S. Ganguly, Vol. 61, No. 3, September 1969
B.1969.61.22 On Some Mappings in Topological spaces
N. Biswas, Vol. 61, No. 3, September 1969
B.1969.61.21 Vibrations of Anisotropic Spherical Shell of Variable Density
D. Chatterjee, Vol. 61, No. 3, September 1969
B.1969.61.20 Remark on Hypergeometric Summability
B.E. Rhoades, Vol. 61, No. 3, September 1969
B.1969.61.2 A Note on Disturbances in a Long Thin Viscoelastic Rod of Burger's Type Placed in a Magnetic Field
D.K. Sinha, Vol. 61, No. 1, March 1969